# SDR FDEA201511253775

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N66213
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER EDGE BEAM HAS GOUGE MARKS.  R & R WITH NEW LOWER EDGE BEAM IAW DWG NR 143N6603 SHT 9 REV F.  REPAIR CLASSIFIED AS MAJOR.
